# SDR MWEA040060

- Difficulty date: April 19, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,909 hours, 43,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056671
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER G3 FORWARD GALLEY FOOT, FOUND ON NR 2 SEAT TRACK AT FRAME STATION 1100.   REMOVED AND REPLACED SEAT TRACK.
